Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 148, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2008, 7:57 PM CDT for Choctaw County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2008, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 3, 2008, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1498 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 040056
SVRTSA
OKC023-040145-
/O.NEW.KTSA.SV.W.0148.080404T0057Z-080404T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 845 PM CDT
* AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF
GOODLAND...MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GOODLAND...
SAWYER AND FORT TOWSON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3388 9554 3394 9559 3397 9559 3408 9515
3407 9514 3395 9514 3393 9516 3395 9523
3390 9523 3386 9532 3385 9541
TIME...MOT...LOC 0057Z 243DEG 35KT 3390 9554
$$3 follow-up statements
000
WWUS54 KTSA 040109
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT THU APR 3 2008
OKC023-040145-
/O.CON.KTSA.SV.W.0148.000000T0000Z-080404T0145Z/
CHOCTAW OK-
810 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...
AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ORD...MOVING EAST AT
35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FROGVILLE...
HUSKEY...FORT TOWSON AND SWINK.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3388 9554 3392 9554 3408 9515 3407 9514
3395 9514 3393 9516 3395 9523 3390 9523
3386 9534 3385 9541
TIME...MOT...LOC 0110Z 261DEG 34KT 3388 9540
$$000
WWUS54 KTSA 040129
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT THU APR 3 2008
OKC023-040145-
/O.CON.KTSA.SV.W.0148.000000T0000Z-080404T0145Z/
CHOCTAW OK-
829 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FROGVILLE...MOVING
EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SWINK.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3391 9545 3406 9515 3404 9514 3395 9514
3393 9516 3395 9523 3390 9523 3386 9534
3385 9541
TIME...MOT...LOC 0129Z 260DEG 29KT 3391 9525
$$000
WWUS54 KTSA 040141
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT THU APR 3 2008
OKC023-040150-
/O.EXP.KTSA.SV.W.0148.000000T0000Z-080404T0145Z/
CHOCTAW OK-
840 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY
EXPIRES AT 845 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3391 9545 3406 9515 3404 9514 3395 9514
3393 9516 3395 9523 3390 9523 3386 9534
3385 9541
TIME...MOT...LOC 0140Z 260DEG 29KT 3392 9514
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:44 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 3, 6:44 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT THU APR 3 2008
.MESOSCALE UPDATE...
THE CELL MOVING THROUGH NORTHERN ROGERS
COUNTY HAS A MOTION CURRENTLY NEAR THE
HODOGRAPH. SO ANY DEVIATION IN MOTION
WILL RESULT IN POSITIVE TO NEGATIVE SWINGS
IN STORM-RELATIVE HELICITY. THE CELL IS
MOVING TOWARD A POCKET OF ENHANCED CAPE
TO 700 MB...SO IT WILL LIKELY CONTINUE
TO HAVE SEVERE POTENTIAL INTO THE ADAIR
AND BIG CABIN AREA.
THUNDERSTORMS CONTINUE TO INCREASE
ACROSS SOUTHEAST OKLAHOMA AND NOW
INTO WEST-CENTRAL ARKANSAS. THESE
CELLS ARE IN AN ENVIRONMENT OF SURFACE-BASED
CAPE OF 1500 J/KG AND SHEAR TO 6 KM OF
50 TO 60 KNOTS. THIS WILL SUPPORT
A CONTINUED SEVERE THREAT. THE CURRENT
STORM MOTIONS WILL ALSO SUPPORT TRAINING
CELLS AND A FLASH FLOOD THREAT.
THE TORNADO THREAT IS BEING LIMITED BY
A LESS THAN FAVORABLE LOW-LEVEL WIND
STRUCTURE AND LIMITED LOW-LEVEL CAPE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ062-
OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 3, 2:20 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 220 PM CDT THU APR 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 220 PM CDT THU APR 3 2008 ...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON THROUGH TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND VOLATILE AIR MASS IN PLACE ACROSS THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 3, 6:07 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU APR 3 2008
OKZ049-053-032345-
CHOCTAW OK-PUSHMATAHA OK-
607 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 607 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES WEST OF BOSWELL...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER...
SOPER...KENT...SPEER...ANTLERS...MOYERS...DARWIN AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3394 9596 3413 9596 3414 9597 3417 9597
3418 9581 3432 9580 3440 9569 3410 9547
3392 9594
TIME...MOT...LOC 2307Z 236DEG 48KT 3399 9605Special weather statement, Apr 3, 6:11 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT THU APR 3 2008
OKZ075-040000-
LATIMER OK-
611 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 611 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF HIGGINS...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...
BENGAL...DAMON...GOWEN...PANOLA AND RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3475 9553 3486 9552 3506 9529 3506 9493
3486 9502 3486 9506 3479 9507 3468 9540
3469 9547
TIME...MOT...LOC 2311Z 232DEG 44KT 3479 9542Special weather statement, Apr 3, 6:32 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT THU APR 3 2008
OKZ065-040015-
OKFUSKEE OK-
632 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 632 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF PADEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3564 9621 3559 9617 3556 9618 3555 9613
3551 9609 3541 9644 3545 9646 3538 9656
3540 9664 3565 9661
TIME...MOT...LOC 2332Z 243DEG 35KT 3546 9666Special weather statement, Apr 3, 6:41 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT THU APR 3 2008
OKZ064>066-040045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
641 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 641 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF PADEN...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PADEN...BOLEY...MASON...
OKFUSKEE...WELTY...PRESTON...BEGGS...SLICK AND MOUNDS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3592 9609 3571 9590 3543 9655 3539 9661
3540 9664 3544 9664 3545 9663 3561 9663
TIME...MOT...LOC 2341Z 235DEG 32KT 3550 9661Local storm report, Apr 3, 7:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
702 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 19 WSW CLAYTON 34.48N 95.66W
04/03/2008 E0.88 INCH PUSHMATAHA OK BROADCAST MEDIA
&&
SFPLocal storm report, Apr 3, 7:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 S ARKOMA 35.33N 94.44W
04/03/2008 E0.75 INCH LE FLORE OK LAW ENFORCEMENT
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 56 min |
| Apr 3, 8:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 35 min |
| Apr 3, 8:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 37 min |
| Apr 4, 12:34 AM CDT | Special Weather Statement | TSA | Choctaw | 56 min |
| Apr 4, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 59 min |
| Apr 4, 3:49 PM CDT | Frost Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.